Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 309123, 19 pages
Research Article

Modified HPMs Inspired by Homotopy Continuation Methods

1Electronic Instrumentation and Atmospheric Sciences School, University of Veracruz, Circuito Gonzalo Aguirre Beltrán s/n, 91000 Xalapa, VER, Mexico
2Department of Electronics, National Institute for Astrophysics, Optics and Electronics, Luis Enrique Erro 1, 72840 Sta. María Tonantzintla, PUE, Mexico

Received 8 November 2011; Revised 15 December 2011; Accepted 18 December 2011

Academic Editor: Anuar Ishak

Copyright © 2012 Héctor Vázquez-Leal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Héctor Vázquez-Leal, Uriel Filobello-Niño, Roberto Castañeda-Sheissa, Luis Hernández-Martínez, and Arturo Sarmiento-Reyes, “Modified HPMs Inspired by Homotopy Continuation Methods,” Mathematical Problems in Engineering, vol. 2012, Article ID 309123, 19 pages, 2012. doi:10.1155/2012/309123